# SDR IPXA2024051474404

- Difficulty date: May 2, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 57,406 hours, 8,950 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lw Outbd Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT- DENT- SKIN, R/H WING NO.10 SPOILER UPPER SURFACE FOUND DENT, DIA:1.19", DEPTH:0.016", 23.5", FROM T/E, 40" FROM INBD EDGE 2.DIA:1.62", DEPTH:0.011", 23.5" FROM T/E, 35" FROM INBD EDGE (REPAIR).REPAIR 2 EA DENT WITH EXISTING BLENDEN AREAS ON NO.10 SPOILER UPPER SKIN I.A.W. EGAT EI NO. F2024A57M-1169 REV.1 AND UPS EO NO. EO-90392-REQ1 REV.1. CONDITION CHECK IS SATISFACTORY.  REVIEW COMPLETED
